# SDR CA990927027

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Carson S61LSKRSKY
- Engine: Ge CT581401
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Blade
- Part number: 611702020106
- Condition: Low Pressure
- Location: Main Rotor
- Part time: 3,688 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN ROTOR BLADE BIM INDICATION IN COCKPIT. LOW PRESSUREON BIM TEST.
